Khoan T. Dinh, Truc T. Nguyen, "A characterization of matrix variate normal distribution", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 451743, 6 pages, 1994. https://doi.org/10.1155/S0161171294000475
A characterization of matrix variate normal distribution
The joint normality of two random vectors is obtained based on normal conditional with linear regression and constant covariance matrix of each vector given the value of the other without assuming the existence of the joint density. This result is applied to a characterization of matrix variate normal distribution.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.